# SDR SWIA2025022841216

- Difficulty date: December 16, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FS621.00 TO FS625.30 FRAME RH INTERCOSTAL (P/N 601-35012-52) IS CRACKED     (C-CHECK RO 2/27/2025)    REMOVED AND REPLACED INTERCOSTAL 601-35012-52 REF. CRJ 200 SRM 51-42-06, 51-42-21, AND DWG 601-35012 REV. D.COMP;LIED WITH 51-900-1003-SKY
